# SDR DALA1167890954

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 58,069 hours, 43,741 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 22 HAS CORROSION FS 218 FWC01 SAA102 CORROSION FWD ENTRY.  FABRICATED LOCATED AND DRILLED REPLACEMENT SEAT TRACK SECTION REFERENCE DC9/MD80N SRM 53-05 FIG 4F AND FIG 4N.  INSTALLED SEAT TRACK AT STA 200-247 LBL 22 IAW DC9/MD80 SRM 51-30-5 PG 12.  C/W AT SAA/SAT DURING PAX MOD ON N/R 45 W/O 89534170001.
